# SDR FDEA201308262036

- Difficulty date: August 26, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757236
- Aircraft serial: 24119
- Aircraft time: 50,850 hours, 21,982 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34205
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRIBE LINE FOUND AT STRINGER 19R LAP SEAM FROM BS 439.625 TO 560.875.  REPAIRED IAW EA 757-5331-16 -F4253, REV-.  MAJOR REPAIR.
